# SDR SWAA097226

- Difficulty date: November 12, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 14,656 hours, 8,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6551463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR EVAC SLIDE AFT GIRT BAR HOOK LOOSE.  REMOVED AND REPLACED HOOK FASTENERS PER SRM.
